# SDR HEEA967096

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008064
- Condition: Cracked
- Location: 1st Stage
- Part time: 673 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT 1ST AND 2ND STAGE WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKS BEYOND OVERHAUL LIMITS ON OUTER BAND (2 EA) AND 50% OF VANES AT TRAILING EDGE. REPLACED PART.  NOTE:  FUEL NOZZLE SPRAY PATTERN CHECKED GOOD.  SUBMITTAL FOR CREDIT ACCOMPLISHED ON AFA# 24473A.
